# SDR 04FDEA01513

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4L SECTION FROM FR 74 TO FR 80/82 HAS 3 EA AREAS OF CORROSION, INCLUDING ON AND UNDER SCALLOPS, BETWEEN FR 74 AND FR 75, 10 INCHES AFT OF FR 75, 3 INCHES FWD OF FR 76.  REMOVED CORROSION FROM SEAT TRACK, MAT'L LOSS AT AREAS AND ARE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED DAMAGED SECTION SEAT TRACK, LOCATED, DRILLED, AND INSTALLED NEW SEAT TRACK SECTION FROM FR 74 TO FR 76/77 IAW A300-600 SRM 53-10-16.
